# SDR AALA202106179013

- Difficulty date: June 13, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 21,878 hours, 6,289 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Defective
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL AUTO TRANSFER FAULT IN FLIGHT WITH ASSOCIATED FUEL IMBALANCE CTR TX L XFR PUMP DO NOT SHUT DOWN WITH CENTER TANK EMPTY WHEN BACK IN XFEED AUTO.  REPLACED CENTER TANK LEFT JETT PUMP.
